# SDR DALA2021093005932

- Difficulty date: September 23, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 102,004 hours, 14,799 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STA1175.BETWEEN S-38L AND S-37L.REF CPCP TASK NO:53 -558-00. FT CARGO COMPARTMENT FRAME AT STA 1175. BETWEEN S-38L AND S-37L 01 EA NEW SHEAR TIE P/N:140T2102-76 MADE WITH RAW MATERIAL:7075 -0-0.063" CLAD SHEET AS PER BOEING DRAWING:140T2102 AND ON BOEING CONTROL NO:0270582001. THE CORRODED SHEAR TIE REPLACED AS PER B767-300 SRM 51-40-02. RELEASE 116.00 04/28/21. (LP# 1964363)
